# SDR YENA20121219681

- Difficulty date: December 19, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 17,837 hours, 10,715 cycles
- System (JASC): 5270 · Door Warning System
- Part: Linkage
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 1600 BOS-DCA,ON TAKEOFF ROLL AT 80 KNOTS L2 PAX DOOR IND UNSAFE.  PRIOR TO PUSH L2 SHOWED AMBER CIRCLE WITH BLACK X UNTIL DOOR WAS CYCLED SEVERAL TIMES WITH GREEN INDICATION.  UNEVENTFUL REJECTED TAKEOFF WITH RETURN TO GATE. (DOOR POS IND ON MFD & ASSC EICAS-PAX/SVC) ADJUSTED LINKAGE TO SENSOR FOR VENT FLAP.  OPS CHECK GOOD IAW AMM 52-11-25.
